Saba Nazar Al-khafaji
Saba Nazar Al-khafaji
Department of Mathematics,Faculty of Computer Science and Mathematics, University of Kufa-Iraq
Dirección de correo verificada de uokufa.edu.iq
Título
Citado por
Citado por
Año
Construction A Topology On Graphs
AHM Hamza, SNF Al-khafaji
Journal of Al-Qadisiyah for computer science and mathematics 5 (2), 39-46, 2013
32013
Harmonic Functions of the Class of Barzilai’c Type Related to New Derivative Operator
ARS Juma, MS Abdulhussain, SN Al-khafaji
Al-Mustansiriyah Journal of Science 30 (1), 125-133, 2019
12019
Faber Polynomial Coefficient Estimates for Subclass of Analytic Bi-Bazilevic Functions Defined by Differential Operator
ARSJMSASN Al-khafaji3*
Baghdad Science Journal, 2019
1*2019
Coefficient Bounds and Fekete-Szego inequalities for A class of Bazilevic type functions associated with new differential operator
ARS Juma, MS Abdulhussainb, SN Al-khafajic
Journal of Kufa for Mathematics and Computer 5 (3), 1-10, 2019
12019
Certain subclass of -valent meromorphic Bazilevi'{c} functions defined by fractional -calculus operators
AR Juma, M Abdulhussain, S Al-khafaji
International Journal of Nonlinear Analysis and Applications 9 (2), 223-230, 2018
12018
Toeplitz Determinant whose Its Entries are the Coefficients for Class of Non-Bazilevi´ c Functions
SN Al-Khafaji, A Al-Fayadh, AH Hussain, SA Abbas
Journal of Physics: Conference Series 1660 (1), 012091, 2020
2020
Toeplitz Determinant whose Its Entries are the Coefficients for Class of Non-Bazilevi´c Functions
A Al-Fayadh, SN Al-khafaji
Journal of Physics: Conference Series, 1-6, 2020
2020
Novel of soft sets and soft topologies in soft ideal spaces
SN Al-Khafaji
Journal of Interdisciplinary Mathematics 23 (4), 791–802, 2020
2020
PROPERTIES AND CHARACTERISTICS OF A FAMILY CONSISTING OF BAZILEVIC (TYPE) FUNCTIONS SPECIFIED BY CERTAIN LINEAR OPERATORS
ARS JUMA, SN AL-KHAFAJI, H IRMAK
Electronic Journal of Mathematical Analysis and Applications 7 (2), 39-47, 2019
2019
Solution of the Developed Homogenous &Non-Homogenous Wave Equation Using Mathematica
SAA Ahmed Hadi Hussain, Mohamad Abd Al-daem , Saba Nazar Al-Khfaji
IOP Conference Series: Materials Science and Engineering 571, 1-10, 2019
2019
Harmonic Functions of the Class of Bazilevi´c Type Related to New Derivative Operator
MSASNA Abdul Rahman S. Juma 1
Al-Mustansiriyah Journal of Science, 2018
2018
Application of Chebyshev polynomials to certain subclass of Non-Bazilević functions
ARS Juma, MS Abdulhussain, SN Al-Khafaji
Filomat 32 (12), 4143-4153, 2018
2018
Using the Connected Components of Topological Spaces in Cryptography
AHM Hamza, SNF Al-khafaji
2014
The Closed Limit Point Compactness
AHM Hamza, SNF Al-khafaji, AK Al-khafaji
2014
CHEBYSHEV POLYNOMIALS FOR CERTAIN SUBCLASS OF BAZILEVIĆ FUNCTIONS ASSOCIATED WITH RUSCHEWEYH DERIVATIVE
ARS JUMA, SN AL-KHAFAJI, O ENGEL
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–15